Caused fluttering heart
Reviewer1031380님께서 Mar 16, 2011 에 작성하셨습니다.
I bought this creatine after hearing that it might improve motor skills in some children with autism. I tried it on myself and after a few days had the frightening sensation of a fluttering heart. At first I thought it was stress, but the problem went away within 24 hours after stopping creatine. I Googled "creatine" and "palpitations" and saw other people have had a similar experience. I will continue to use Now products in general, but wanted others to be aware of this possible side effect of creatine.
micronized is awsome
Reviewer3335065님께서 Nov 21, 2009 에 작성하셨습니다.
i used normal now creatin monohydrate and this micronised one.. you can not believe how it improved then is micronized... i suggest you to use this one...
Now Foods, Micronized Creatine Monohydrate,
Reviewer1705489님께서 Dec 22, 2008 에 작성하셨습니다.
I am finishing off another brand of this powder and have not started this product yet. I give it full points for having a simple easy-to-open and -close cap.